# SDR SCNA97197

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 608265
- Condition: Corroded
- Location: Bs 1050-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOOR SUPPORT BETWEEN STATIONS 1050 TO 1070 AND 1110 TO 1130, LBL 12 WAS FOUND CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW B727 SRM 51-30-02, 53-10-3, 51-40-4  AND B727 MAINTENANCE MANUAL 51-20-11.
